Zoloft- yes there is a withdraw


So if you ask your doctor or go online they might try to tell you there is not a withdraw from Zoloft, mine told me sure you can switch meds overnight and there won’t be any issues. Yeah right. I had such crazy vertigo and brain zaps. I truly thought I might pass out and fall over while food shopping from the vertigo, I was seriously scared. I have also been extremely itchy, like scratching my skin up and covering myself with cortisone itchy. Since cold turkey was not working for me, even though he put me on new meds, I decided to do 1/2 a pill of Zoloft for a week and then every other day for a week.I was on 200 MG for about 1 year and 100 MG for two years before that, so I think you could say my body was used to it.  I have not had the brain zaps, but I still have mild vertigo, when I am standing suddenly or when it’s hot out. So whatever they claim about there not being any withdraw symptoms, there are. I’m not saying I was addicted, because I wasn’t missing it, but it was making my body feel weird because I wasn’t used to it. I am by no means suggesting anyone do as I did with the 1/2 pill without talking to your doctor, but I went through a similar change in meds about six years ago and that was the process too.But after doing some research online, there are definately people who feel withdraw symptoms and I think your doctor should give you a heads up about the side effects, so you don’t have to look it up online. 

Advertisements

About this entry